Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


On the average number of real roots of a random algebraic equation

Author: M. Kac
Journal: Bull. Amer. Math. Soc. 49 (1943), 314-320
Correction: Bull. Amer. Math. Soc., Volume 49, Number 12 (1943), 938--938
MathSciNet review: 0007812
Full-text PDF

Additional Information

PII: S 0002-9904(1943)07912-8

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia